American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P32) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Tomás Oliveira e Silva, Siegfried Herzog and Silvio Pardi. Empirical verification of the even Goldbach conjecture and computation of prime gaps up to $4\cdot 10^{18}$. Math. Comp. 83 (2014) 2033-2060.
Abstract, references, and article information   
View Article: PDF

[2] Terence Tao. Every odd number greater than $1$ is the sum of at most five primes. Math. Comp. 83 (2014) 997-1038.
Abstract, references, and article information   
View Article: PDF

[3] Jörg Richstein. Verifying the Goldbach conjecture up to $4\cdot 10^{14}$. Math. Comp. 70 (2001) 1745-1749. MR 1836932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yannick Saouter. Checking the odd Goldbach conjecture up to $10^{20}$ . Math. Comp. 67 (1998) 863-866. MR 1451327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Matti K. Sinisalo. Checking the Goldbach conjecture up to $4\cdot 10\sp {11}$ . Math. Comp. 61 (1993) 931-934. MR 1185250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jean-Marc Deshouillers, Andrew Granville, Władysław Narkiewicz and Carl Pomerance. An upper bound in Goldbach's problem . Math. Comp. 61 (1993) 209-213. MR 1202609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1